# SDR FDEA201203020736

- Difficulty date: March 2, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: A55178761000
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LWR SURFACE 8TH RIB FROM OTBD END OF PANEL 331CB AND 8 INCHES FROM L/E HAS A DENT 4.5"L X 4.0" W AND APPOX 0.15 DEEP.  REMOVED AND REINSTALLED L/E PANEL 331CB IAW SRM 51-40-02.   REPAIRED DENT BY ROUTING OUT DAMAGE IN SKIN 4.5" X 4.6", ROUTED OUT DAMAGE TO RIB   7.5" LONG. FABRICATED INTERNAL DOUBLER 7.8" X 7.5", 2 EACH REPAIR ANGLES 7.5" LONG AND FILLER 4.5" X 4.6" AND INSTALLED REPAIR IAW SRM 55-12-12 FIG 203, PARA C.
